MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX? SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX? SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Inflammation (1932); Scar Tissue (2060); Deformity/ Disfigurement (2360); Prolapse (2475); Unspecified Mental, Emotional or Behavioural Problem (4430); Unspecified Kidney or Urinary Problem (4503); Urinary Incontinence (4572)
Date of Event 02/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of february 17, 2016, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The surgeon is: dr.(b)(6).Block h6: the following imdrf patient codes capture the reportable events of: e2006 - captures the reportable event of mesh migration e20206 - captures the reportable event of emotional distress.The following imdrf impact code captures the reportable event of: f1903 - captures the reportable event of device removal.
 
Event or Problem Description
It was reported that the patient implanted with this single incision sling has experienced complications, including anterior and posterior prolapse and mesh migration.She subsequently underwent a surgical revision or removal procedure.Additionally, she claims to have suffered, or may in the future suffer, physical impairment, disfigurement, loss of consortium, loss of earning capacity, emotional distress, physical pain, and medical expenses due to the device's implantation.
 
Additional Manufacturer Narrative
Block h2: additional information.Blocks a2 (date of birth), b5 (describe event or problem), b7 (other relevant history), and h6 (patient and impact codes) have been updated based on the additional information received on (b)(6) 2025.Block b3 date of event: the exact event onset date is unknown.The provided event date of february 17, 2016, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).(b)(6) hospital.(b)(6).The assisting surgeon is: dr.(b)(6).(b)(6) hospital.(b)(6).The explanting surgeon is: dr.(b)(6).(b)(6).Block h6: the following imdrf patient codes capture the reportable events of: e2006 - captures the reportable event of mesh migration and exposure.E20206 - captures the reportable event of emotional distress.E1715 - captures the reportable event of scarring.E2308 - captures the reportable event of disfigurement.E1311 - captures the reportable event of voiding dysfunction.E2326 - captures the reportable event of cystitis.The following imdrf impact code captures the reportable event of: f1905 - captures the reportable event of excision of exposed mesh.F2303 - captures the reportable event of patient taking solifenacin for overactive bladder.
 
Event or Problem Description
It was reported that a single incision sling was implanted during a vaginal hysterectomy with anterior-posterior repair and placement of a solyx sling on (b)(6) 2016.During this procedure, the sling was positioned mid-urethrally without undue tension, and the vaginal mucosa was plicated to ensure support.The patient tolerated the procedure well and was taken to recovery in good condition.On (b)(6) 2023, she presented with female voiding dysfunction and urge incontinence.Cystoscopy revealed chronic cystitis and mesh exposure at the left periurethral sulcus, with no evidence of pelvic organ prolapse.A pelvic examination confirmed the mesh exposure.The patient reported a prior sling placement in 2005 and had a history of hysterectomy.Treatment options, including sling removal or revision, were discussed.At that time, she was taking solifenacin for overactive bladder and noted improvement in symptoms.A urine culture was ordered to rule out infection.The patient also developed symptoms related to vaginal mesh exposure and urge urinary incontinence.According to the patient's attorney, she experienced additional complications, including anterior and posterior prolapse and mesh migration.Furthermore, she claims to have suffered, or may in the future suffer, physical impairment, disfigurement, loss of consortium, loss of earning capacity, emotional distress, physical pain, and medical expenses due to the device's implantation.On (b)(6) 2023, she underwent removal of the exposed vaginal mesh via a vaginal approach.Significant scarring was found adjacent to the urethra, prompting a transvaginal urethrolysis to free the urethra from surrounding scar tissue and reposition it.The sling mesh was dissected and transected laterally, with uninvolved mesh left in place to maintain support for stress incontinence.An anterior vaginal wall flap was mobilized and secured over the defect.Cystoscopy confirmed normal bladder and urethral lining with no residual mesh or foreign bodies.The patient tolerated the procedure well and was transferred to recovery for a trial of voiding before discharge.
 
Additional Manufacturer Narrative
Block h2: additional information blocks b5 (describe event or problem) and h6 (patient codes) have been updated based on the additional information received on october 3, 2025.Correction: block h6 (impact code) have been update from f1903 to f1905 based on the additional information received on october 3, 2025.Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2016, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).The assisting surgeon is: dr.(b)(6).The explanting surgeon is: dr.(b)(6).Block h6: the following imdrf patient codes capture the reportable events of: e2006 - captures the reportable event of mesh migration e20206 - captures the reportable event of emotional distress e1715 - captures the reportable event of scarring e2308 - captures the reportable event of disfigurement.The following imdrf impact code captures the reportable event of: f1905 - captures the reportable event of excision of exposed mesh.
 
Event or Problem Description
It was reported that a single incision sling was implanted during a vaginal hysterectomy with anterior-posterior repair and placement of a solyx sling on (b)(6) 2016.During this procedure, the sling was positioned mid-urethrally with no undue tension, and the vaginal mucosa was plicated to ensure support.The patient tolerated the procedure well and was taken to recovery in good condition.Following the procedure, the patient developed symptoms related to vaginal mesh exposure and urge urinary incontinence.On (b)(6) 2023, she underwent removal of the exposed vaginal mesh via a vaginal approach.Significant scarring was found adjacent to the urethra, prompting a transvaginal urethrolysis to free the urethra from surrounding scar tissue and reposition it.The sling mesh was dissected and transected laterally, with uninvolved mesh left in place to maintain support for stress incontinence.An anterior vaginal wall flap was mobilized and secured over the defect.Cystoscopy confirmed normal bladder and urethral lining with no residual mesh or foreign bodies.The patient tolerated the procedure well and was transferred to recovery for a trial of voiding before discharge.According to the patient's attorney, she also experienced complications including anterior and posterior prolapse and mesh migration.Additionally, she claims to have suffered, or may in the future suffer, physical impairment, disfigurement, loss of consortium, loss of earning capacity, emotional distress, physical pain, and medical expenses due to the device's implantation.

Brand Name
SOLYX? SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21436791
Report Number2124215-2025-07169
Device Sequence Number4360840
Product Code PAH
UDI-Device Identifier08714729774044
UDI-Public(01)08714729774044(17)180713(10)ML00003075
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2018
Device Model NumberM0068507000
Device Catalogue NumberM0068507000
Device Lot NumberML00003075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer10/03/2025
11/04/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date10/31/2025
12/04/2025
Date Device Manufactured07/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale